# SDR 03FDEA01554

- Difficulty date: September 16, 2003
- Submitted: October 2, 2003
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11
- Aircraft serial: 48459
- Aircraft time: 40,211 hours, 9,258 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: AFA77751
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF TRANSVERSE SPLICE.  FOUND CORROSION ON AFT STRINGER UNDER REMOVED SPLICE.  CTR CARGO STA 1541 S48R STRINGER CORROSION REPAIRED AS PER SRM 53-00-01 FIG 3 VOL 1.
